# SDR 00FDEA00571

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 34,848 hours, 21,791 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mount
- Condition: Cracked
- Location: Rt Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FWD I/B MOUNT FOR THE RIGHT I/B FLAP FAIRING FOUND CRACKED.  STOP DRILL CRACK, FAB AND INSTALLED PER IAW SRM 51-40-2.
